Facebook Instagram Twitter RSS Feed Back to top

Lattice uniformities on orthomodular structures

In: Mathematica Slovaca, vol. 51, no. 4
Anna Avallone


Year, pages: 2001, 403 - 419
About article:
We prove that every lattice uniformity on an orthomodular lattice is generated by a family of weakly subadditive functions and that every modular measure on a difference-lattice generates a topological structure as modular functions on orthomodular lattices.
How to cite:
ISO 690:
Avallone, A. 2001. Lattice uniformities on orthomodular structures. In Mathematica Slovaca, vol. 51, no.4, pp. 403-419. 0139-9918.

Avallone, A. (2001). Lattice uniformities on orthomodular structures. Mathematica Slovaca, 51(4), 403-419. 0139-9918.